# SDR IPXA2016040301538

- Difficulty date: March 11, 2016
- Submitted: April 4, 2016
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 78,198 hours, 13,965 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB7116501
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, LT WING LOWER FUEL ACCESS DOOR SKIN LANDING HAS 4 EA CRACKS AT FASTENER HOLES BETWEEN BS XORS 683.4 AND 713.6.  ACCOMPLISHED 4 EA BUSHING REPAIRS ON LT WING LOWER FUEL ACCESS DOOR SKIN BETWEEN BS XORS 683.4 AND 713.6 IAW SRM 57-20-02 REPAIR 5, FIG 201.
